Cyclically 5-edge connected non-bicritical critical snarks

S. Grünewald, E. Steffen, Discuss. Math. Graph Theory 19 (1999) 5–11.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Discuss. Math. Graph Theory
Volume
19
Page
5-11
LibreCat-ID

Cite this

Grünewald S, Steffen E. Cyclically 5-edge connected non-bicritical critical snarks. Discuss Math Graph Theory. 1999;19:5-11.
Grünewald, S., & Steffen, E. (1999). Cyclically 5-edge connected non-bicritical critical snarks. Discuss. Math. Graph Theory, 19, 5–11.
@article{Grünewald_Steffen_1999, title={Cyclically 5-edge connected non-bicritical critical snarks}, volume={19}, journal={Discuss. Math. Graph Theory}, author={Grünewald, Stefan and Steffen, Eckhard}, year={1999}, pages={5–11} }
Grünewald, Stefan, and Eckhard Steffen. “Cyclically 5-Edge Connected Non-Bicritical Critical Snarks.” Discuss. Math. Graph Theory 19 (1999): 5–11.
S. Grünewald and E. Steffen, “Cyclically 5-edge connected non-bicritical critical snarks,” Discuss. Math. Graph Theory, vol. 19, pp. 5–11, 1999.
Grünewald, Stefan, and Eckhard Steffen. “Cyclically 5-Edge Connected Non-Bicritical Critical Snarks.” Discuss. Math. Graph Theory, vol. 19, 1999, pp. 5–11.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar